I take 360 to 420 mgs of oxycontin a day I tried to quit by suboxone (which year ago succesfully rid me of hydrocodone) But the sub don't help. I know all the info like to wait for full w/d how to take it ect: but why won't it work my life is falling apart I want to quit so bad my mental is there I just can't get through the physical. I must work and pretend to my familly as nothing is wrong. I tried for 5 days to quit the oxy and take subs I could not move and was very sick. Please someone give me more knowledge because all my searches and doctor visits are not giving me an answer to why it is not working this time.
please if you know or have had this let me know.
I'd say it has to do with the Suboxone dose. Looks like you're taking a ton of oxycodone, so likely when the Suboxone worked before, your opioid tolerance was at a level where the suboxone could work, but not so anymore. Your doctor would likely have to increase the dose, until you feel it work for the WD's, then gradually wean you down.
Are you getting your Suboxone from a doctor? In the beginning, the doctor will watch you closely and increase your dose every 2-3 days, until you are at "your dose."
How much are you taking now? I'm taking 18mg/day. I started out at 8mg and within a week, I was up to "my dose."
You don't have to be in "full withdrawals" to start Sub. A friend of mine used Oxy's the morning he started and it worked fine for him. I was at day 2 of w/d's when I started and it worked fine for me.
You are taking a pretty high dose of Oxy so I assume your dose will have to be higher then average.
I agree that your dose of sub is probably too low. How old are the pills? If you are taking really old subs, that could be part of the reason they aren't working for you. I'd see a doc and get a new Rx. Preferably, an Addiction Specialist MD who can help you tremendously!
Well, you are at the maximum so you shouldn't be having any withdrawals. Perhaps you are sick from the Sub. I've read quite a few posts from people who got sick off the Naloxone (a component in Suboxone). Take this up with your doctor and ask about Subutex (same thing just no Naloxone). The Naloxone is there to ensure the Sub isn't abused (if it was, the person would go into violent w/d's), but is available without it.
Considering you are at the maximum dose (32mg is the ceiling effect), you are taking alot of Naloxone so there may be hope for you...